# SDR ASAA2016012114953

- Difficulty date: January 21, 2016
- Submitted: January 25, 2016
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 29,602 hours, 9,094 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTO FAIL LIGHT ILLUMINATED AT CRUISE ALTITUDE 370, SWITCHED TO ALTN NO PRESSURIZATION FLUCTUATIONS.  ACFT GROUNDED. VERIFIED DEFECT, NR 2 CPC DISPLAYS 1 FAULT.  ACCOMPLISHED NR 2 CPC BITE REF FIM 21-31, TASK 801, CONTROLLER LRU FAIL FAULT NR 57 LOGGED.  ACCOMPLISHED FIM 21-31, TASK 824, FAULT RESET. NR 2 CPC GROUND VERIFICATION TEST PASSED.
